Toggle Main Menu Toggle Search

Open Access padlockePrints

Hyperovals of H(3,q2) when q is even

Lookup NU author(s): Dr Antonio Cossidente, Dr Oli King

Downloads


Publication metadata

Author(s): Cossidente A, King OH, Marino G

Publication type: Article

Publication status: Published

Journal: Journal of Combinatorial Theory, Series A

Year: 2013

Volume: 120

Issue: 6

Pages: 1131-1140

Print publication date: 01/08/2013

Date deposited: 14/08/2014

ISSN (print): 0097-3165

ISSN (electronic): 1096-0899

Publisher: Academic Press

URL: http://dx.doi.org/10.1016/j.jcta.2013.03.003

DOI: 10.1016/j.jcta.2013.03.003


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share